# SDR MWEA080056

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 59,622 hours, 49,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION LEFT SIDE STATION 8 APPROXIMATELY 10 INCHES BELOW SKIN JOINT.  SKIN HAS IMPACT DAMAGE.  FABRICATED AND INSTALLED DOUBLER.
